×

Found 128 Documents (Results 1–100)

On some classes of functions regular in a halfplane. II. (English. Polish, Russian summaries) Zbl 0774.30021

PDFBibTeX XMLCite

On some boundary properties of homeomorpisms. (Russian) Zbl 0801.30020

Lavrent’ev, M. M. (ed.), Mathematical analysis and discrete mathematics. Interuniversity collection of scientific works. Novosibirsk: Novosibirskij Gosudarstvennyj Universitet, 34-38 (1989).
MSC:  30C65
PDFBibTeX XMLCite

Variational methods for boundary value problems for systems of elliptic equations. Authorized translation from the Russian by J. R. M. Radok. Unabridged, slightly corrected republ. of the work 1st publ. by P. Noordhoff, Ltd., 1963. (English) Zbl 0743.35019

Dover Books on Advanced Mathematics. New York: Dover Publications, Inc. 153 p. (1989).
PDFBibTeX XMLCite

Sufficient conditions for univalence and for quasiconformal extensions in a halfplane. II. (English. Polish, Russian summaries) Zbl 0727.30017

Reviewer: R.Kühnau (Halle)
MSC:  30C62
PDFBibTeX XMLCite

Deviation of level lines and their orthogonal trajectories under univalent convex maps of the unit disc. (English. Russian original) Zbl 0699.30018

Ukr. Math. J. 41, No. 9, 1088-1092 (1989); translation from Ukr. Mat. Zh. 41, No. 9, 1263-1267 (1989).
MSC:  30C75 30C45
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 3

Main Field